Rendiconti Lincei - Matematica e Applicazioni


Full-Text PDF (74 KB) | Metadata | Table of Contents | RLM summary
Volume 23, Issue 2, 2012, pp. 97–103
DOI: 10.4171/RLM/619

Published online: 2012-04-23

A semilinear problem with a $W^{1,1}_0$ solution

Lucio Boccardo[1], Gisella Croce[2] and Luigi Orsina[3]

(1) Università di Roma La Sapienza, Italy
(2) Université du Havre, Le Havre, France
(3) Università di Roma La Sapienza, Italy

We study a degenerate elliptic equation, proving the existence of a $W^{1,1}_0$ distributional solution.

Keywords: Elliptic equations, $W^{1,1}$ solutions, degenerate equations

Boccardo Lucio, Croce Gisella, Orsina Luigi: A semilinear problem with a $W^{1,1}_0$ solution. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 23 (2012), 97-103. doi: 10.4171/RLM/619